# SDR AALA202406250431

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 41,572 hours, 17,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG16357
- Condition: Loose
- Location: L1 Door
- Part time: 32,275 hours, 13,798 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE CONTAINER LOOSE. REMOVED AND REPLACED L1 SLIDE ASSEMBLY. PER AMM 25-66-01.
